Advanced search
1 file | 640.16 KB Add to list

Double precision rational approximation algorithms for the standard normal first and second order loss functions

(2012) APPLIED MATHEMATICS AND COMPUTATION. 219(4). p.2320-2330
Author
Organization
Keywords
Normal integral, Inventory system, Repeated integrals, Normal distribution, DEMAND, CONSTRAINT, Rational approximation, Loss function, Normal loss integral

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 640.16 KB

Citation

Please use this url to cite or link to this publication:

MLA
De Schrijver, Steven K, El-Houssaine Aghezzaf, and Hendrik Vanmaele. “Double Precision Rational Approximation Algorithms for the Standard Normal First and Second Order Loss Functions.” APPLIED MATHEMATICS AND COMPUTATION 219.4 (2012): 2320–2330. Print.
APA
De Schrijver, S. K., Aghezzaf, E.-H., & Vanmaele, H. (2012). Double precision rational approximation algorithms for the standard normal first and second order loss functions. APPLIED MATHEMATICS AND COMPUTATION, 219(4), 2320–2330.
Chicago author-date
De Schrijver, Steven K, El-Houssaine Aghezzaf, and Hendrik Vanmaele. 2012. “Double Precision Rational Approximation Algorithms for the Standard Normal First and Second Order Loss Functions.” Applied Mathematics and Computation 219 (4): 2320–2330.
Chicago author-date (all authors)
De Schrijver, Steven K, El-Houssaine Aghezzaf, and Hendrik Vanmaele. 2012. “Double Precision Rational Approximation Algorithms for the Standard Normal First and Second Order Loss Functions.” Applied Mathematics and Computation 219 (4): 2320–2330.
Vancouver
1.
De Schrijver SK, Aghezzaf E-H, Vanmaele H. Double precision rational approximation algorithms for the standard normal first and second order loss functions. APPLIED MATHEMATICS AND COMPUTATION. 2012;219(4):2320–30.
IEEE
[1]
S. K. De Schrijver, E.-H. Aghezzaf, and H. Vanmaele, “Double precision rational approximation algorithms for the standard normal first and second order loss functions,” APPLIED MATHEMATICS AND COMPUTATION, vol. 219, no. 4, pp. 2320–2330, 2012.
@article{3025296,
  author       = {De Schrijver, Steven K and Aghezzaf, El-Houssaine and Vanmaele, Hendrik},
  issn         = {0096-3003},
  journal      = {APPLIED MATHEMATICS AND COMPUTATION},
  keywords     = {Normal integral,Inventory system,Repeated integrals,Normal distribution,DEMAND,CONSTRAINT,Rational approximation,Loss function,Normal loss integral},
  language     = {eng},
  number       = {4},
  pages        = {2320--2330},
  title        = {Double precision rational approximation algorithms for the standard normal first and second order loss functions},
  url          = {http://dx.doi.org/10.1016/j.amc.2012.08.012},
  volume       = {219},
  year         = {2012},
}

Altmetric
View in Altmetric
Web of Science
Times cited: